# SDR F3LA200400071

- Difficulty date: July 19, 2004
- Submitted: July 22, 2004
- Operation: Air carrier
- Aircraft: N804FR
- Make and model: Airbus A318-111
- Aircraft serial: 2051
- Aircraft time: 2,482 hours, 1,340 cycles
- Engine: Ge CFM56*
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Computer
- Part number: 3945128205
- Part serial: ELACCUB012040
- Condition: Inoperative
- Location: Flt Control
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ON CLIMB OUT, FLIGHT CREW REPORTED ECAM:  FLT CNT.  FLT CTR 1 NR  2.  RAN ECAM.  RETURNED TO DEN WITHOUT INCIDENT AND LANDED OVERWEIGHT.  TROUBLESHOT FLT CONT 1 AND 2 IAW TSM 27-93-00-810-949.  REPLACED ELAC 1 IAW AMM 27-93-34-000-001.  ELAC NR 1 OPS CHECKED NORMAL IAW AMM 27-93-00-710-001.  PERFORMED OVERWEIGHT LANDING INSPECTION IAW AMM 05-51-11-991-016.  CHECKED OKAY.
